Skip to main content
placeholder image

Regular Hadamard matrix, maximum excess and SBIBD

Journal Article


Download full-text (Open Access)

Abstract


Publication Date


  • 2003

Citation


  • Xia, T., Seberry, J. R. & Xia, M. (2003). Regular Hadamard matrix, maximum excess and SBIBD. Australasian Journal of Combinatorics, 27 263-275.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1291&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/286

Number Of Pages


  • 12

Start Page


  • 263

End Page


  • 275

Volume


  • 27

Place Of Publication


  • Queensland

Abstract


Publication Date


  • 2003

Citation


  • Xia, T., Seberry, J. R. & Xia, M. (2003). Regular Hadamard matrix, maximum excess and SBIBD. Australasian Journal of Combinatorics, 27 263-275.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1291&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/286

Number Of Pages


  • 12

Start Page


  • 263

End Page


  • 275

Volume


  • 27

Place Of Publication


  • Queensland